Entity

Time filter

Source Type


Khelil M.B.,Service de Medecine Legale | Zhioua M.,Service de Medecine Legale | Bakir O.,Service de Medecine Legale | Allouche M.,Service de Medecine Legale | And 5 more authors.
Annales de Biologie Clinique | Year: 2010

We report the case of a collective intoxication by ingestion of a mushroom "Lepiota brunneoincarnata" at the origin of the death of four members of the same family aged between 3 and 15 year old. We discuss the physiopathology and the prognosis factors of such intoxications through these four observations which highlight, the clinical signs, biological disturbances due to the intoxication, autopsy and histology findings. The first observation concerns a six year old girl. She presented an abdominal pain with vomiting and aqueous diarrhea. She died during the early phase of the intoxication (seven hour after the ingestion of the mushroom), death was secondary to an acute dehydration. The three other observations concern children aged between three and fifteen year old. They presented typical phalloïdian syndrome symptoms evolution with first gastro-intestinal and then hepatic signs. They died after a period varying between three and eleven days without being able to profit from a hepatic transplantation. The autopsy findings showed the presence of an important cerebral edema, and hemorrhagic zones of the liver in all the cases, the presence of hemorrhagic complications in two cases. Histology investigations showed the presence of a diffuse centrilobular and periportals necrosis. Source


Masri W.,University of Monastir | Belwaer I.,University of Monastir | Brahmi N.,Center dAssistance Medicale Urgente | Ghorbal H.,University of Monastir | And 2 more authors.
Revue Francophone des Laboratoires | Year: 2011

The treatment of acute poisoning by pesticides is important parts of the activity of the Center for Emergency Medical Assistance Tunis (CAMU), which are mostly poisoning by inhibitors of cholinesterase (IC) activity, predominate. This prospective study included all adult patients hospitalized for emergency or reanimation of the CAMU; admitted to poisoning the IC during the period of six months from October 2008 to March 2009. The poisoning are all voluntary in nature with a female with urban origin in most cases. The miosis was the most common sign (95.5%), vomiting (76%), bradycardia (30%). Syndrome nicotinic was present in 22.7% and central (13.6%). The patients had biological signs emblematic of gravity, leukocytosis, hyperglycemia suggestive of intense adrenergic syndrome. Metabolic acidosis with hyperlactatemia was remarkable in this type of poisoning by IC but more important for the OP. Carbamate pesticides (CM) identified during these poisonings are: methomyl, carbofuran, bendiocarb, aldicarb and promecarb; for organophosphate (OP) were dichlorvos, diazinon, chlorpyrifos, malathion and ethyl parathion. The differentiation between the OP and the CM, is based on the kinetics of serum cholinesterase activity and globular. Identification of the toxic pesticide in question guided the severity of poisoning. Dichlorvos remains the most toxic in this study causing serious troubles. © 2011 - Elsevier Masson SAS - Tous droits réservé s. Source


Kouraichi N.,Center dAssistance Medicale Urgente | Brahmi N.,Center dAssistance Medicale Urgente | Elghord H.,Center dAssistance Medicale Urgente | Beji O.,Center dAssistance Medicale Urgente | And 2 more authors.
Reanimation | Year: 2010

Acute chloralose poisoning is frequent in Tunisia. Neurological signs are prominent, involving hyperexcitability and coma. Treatment is primarily symptomatic. A single dose of activated charcoal is usually recommended within 2 hours after the ingestion, after upper airway protection if required. Final outcome is generally favorable without sequelae. Prognosis is related to the delay of management. © 2010 Société de réanimation de langue française. Published by Elsevier Masson SAS. All rights reserved. Source


Chaouali N.,Center dAssistance Medicale Urgente | Amira D.,Center dAssistance Medicale Urgente | Zitouni E.,Center dAssistance Medicale Urgente | Gana I.,Center dAssistance Medicale Urgente | And 6 more authors.
Annales de Biologie Clinique | Year: 2014

The methomyl is increasingly involved in suicidal and autolytic attempts. Intoxication with carbamate (CM) compounds is still a frequent cause for admission in the Emergency department of the medical assistance center (MAC) in Tunis, Tunisia. The aim of this study was to describe the demographics, clinical features and hospital course of patients presenting with CM intoxication to the ED ofMAC in Tunis, Tunisia. This was a retrospective study about 52 cases of acute poisoning by methomyl, compiled in the MAC from 1st January, 2009 to December 31, 2012. Intoxications were all oral, mostly intentional (33 cases: 65%) and in young patients (29 years old). Females outnumbered males by almost 2:1. The most frequent symptom was hypotension (41 cases: 80%), followed by miosis (39 cases: 75%), rhabdomyolysis (29 cases: 55%), vomiting (18 cases: 43%), bronchorrhea (14 cases: 27%), diarrhea (11 Tirés à part : N. Chaouali cases: 21%) and fasciculations (8 cases: 17%). Treatments included gastric lavage in 16 patients (32%), assisted ventilation in 8 cases (17%) and atropine in 44 patients (85%). Seven patients died during hospitalization. Pesticide poisoning is a significant public health problem and some preventive measures must be strictly enforced to limit this kind of intoxication. Source

Discover hidden collaborations